Coloradogirl Posted October 22, 2005 Share Posted October 22, 2005 I've been on Topamax for migranes for three weeks now. This past monday, I titrated up to 100 mg/day of topamax. I am also being treated for major depression with Effexor (375 mg) and am taking 50 mg of serequol for sleep at night (which is not helping). I think I have bipolar II & think the doc I have been seeing is useless. I have fired her & am seeing a new pdoc on this upcoming Thursday. Last weekend, I had a visual hallucination- I thought my living room was filled with coffee. I freaked out. I had to actually get on the floor & touch it to make sure there was, in fact, no coffee there. For days afterwards, I kept experiencing altered visual effects- colors would change, shapes would change, etc. Things have improved as the week has progressed. I am not back to my "normal" self, but I am much more lucid. I have never had a hallucination before in my life. Has anyone experienced hallucinations from Topamax? This is the only recent change in my medication protocol as of late, so that is the only reason I can come up with for this frightening development. Thanks for any thoughts. Link to comment Share on other sites More sharing options...
This topic is now archived and is closed to further replies.